# SDR USAASB97186

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- Engine: Pwa JT8D15A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 658385
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 15,898 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

MCI - FL 2160 - ON T/O ROLL, THE NR 2 ENG HAD ABNORMAL LOW EPR AND N1 READINGS AND VERY HIGH EGT.  FUEL FLOW AND N2 WERE NORMAL.  EXCEEDING 100 KNOTS, CAPT ELECTED TO CONTINUE TAKEOFF.  DURING CLIMB-OUT, CREW PULLED BACK ON POWER AND READINGS CONTINUED.  CAPT ELECTED TO RETURN TO MCI AND LANDED W/O INCIDENT.  NO EMERG DECLARED.  MX INSPECTED NR 2 ENG PS-3 FILTER AND PT2 AND PT7 LINES.  CHECKED GOOD.  PERFORMED LUBRICATION FOR BLEED VALVES PER MM 75-31-0, PAGE 601.  RAN ENG PER MM 71-09-256 AND 72-05-03A, MAX EGT TEST.  OP CHECKED GOOD.  SUBSEQUENTLY, THE NEXT DAY THE NR 2 ENG WOULD NOT MAKE T/O POWER.  MX REMOVED AND REPLACED THE NR 2 ENG RATION BLEED CONTROL VLV PER MM 75-31-11.  RAN ENG AT T/P POWER.  OPS CHE
